Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the iterations of diffeomorphisms without $ C\sp{0}-\Omega $-explosions: an example

Author: Ken Sawada
Journal: Proc. Amer. Math. Soc. 79 (1980), 110-112
MSC: Primary 58F30; Secondary 28D10
MathSciNet review: 560595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we construct a diffeomorphism f such that f has no $ {C^0}{\text{-}}\Omega $-explosion but $ {f^2}$ has $ \Omega $-explosion.

References [Enhancements On Off] (What's this?)

  • [1] C. Conley, The gradient structure of flow. I, IBM research, RC 3932 (#17806), Yorktown Heights, New York, July 17, 1972.
  • [2] Michael Shub, Stabilité globale des systèmes dynamiques, Astérisque, vol. 56, Société Mathématique de France, Paris, 1978 (French). With an English preface and summary. MR 513592

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F30, 28D10

Retrieve articles in all journals with MSC: 58F30, 28D10

Additional Information

Keywords: Diffeomorphisms, no $ {C^0}{\text{-}}\Omega $-explosion
Article copyright: © Copyright 1980 American Mathematical Society